# SDR SWIA2020013148023

- Difficulty date: December 26, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH FLOOR SILL ANGLE HAS SEVERAL AREAS OF CORROSION (MARKED )   (C-CHECK) RO 1/28/2020   REPAIRED LH FLOOR PRESSURE SILL ANGLE REF REO. ALL STEPS COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS.  PRESSURE CHECK IS GOOD.
